# SDR A6WA201240319

- Difficulty date: January 14, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 FLOORBEAM ANGLE CRACKED AT RBL 27-78.  REPAIRED CRACKED FLOORBEAM ANGLE AT FS 484, RBL 27 IAW REO 601R-53-41-059, REV B.
